JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • On a Class of Semicommutative Rings
  • Ozen, Tahire ; Agayev, Nazim ; Harmanci, Abdullah ;
  • Kyungpook mathematical journal, volume 51, issue 3, 2011, Pages 283~291
  • DOI : 10.5666/KMJ.2011.51.3.283
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Kaplansky-type Theorems, II
  • Chang, Gyu-Whan ; Kim, Hwan-Koo ;
  • Kyungpook mathematical journal, volume 51, issue 3, 2011, Pages 339~344
  • DOI : 10.5666/KMJ.2011.51.3.339
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)